MAUDE Adverse Event Report: Medacta International SA AMIStem H Collared Femoral Stems; AMIStem Collared HA coated stem Size 00 STD

Medacta International SA AMIStem H Collared Femoral Stems; AMIStem Collared HA coated stem Size 00 STD
Model Number 01.18.229
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At9 years 6 months from the primary, the patient came in presenting instability due to a loose stem and the cause is unknown.The surgeon revised the amistem h collared 00 stem and 28mm biolox head s to a competitor stem and head.The surgeon revised the dm liner hc 52/28 to a double mobility hc liner d 28/dmf.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13 aug 2026 lot 144508: (b)(6) items manufactured and released on 15-sept-2014.Expiration date: 2019-aug-31.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
AMIStem H Collared Femoral Stems
Common Device Name
AMIStem Collared HA coated stem Size 00 STD
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50474970
Report Number3005180920-2026-00875
Device Sequence Number10395932
Product Code LZO
UDI-Device Identifier07630030804540
UDI-Public07630030804540
Combination Product (Y/N)N
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number01.18.229
Device Lot Number144508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale